# SDR SWIA201232169

- Difficulty date: October 25, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,423 hours, 58,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT WING SKIN LOWER SURFACE FOUND TO HAVE A CRACK EMANATING FROM THE DEFUELING/REFUELING ACCESS OPENING, OUTBOARD AFT CORNER.  (C-CHECK)  REPAIRED CRACKED SKIN ON RT WING LOWER SURFACE EMANATING FROM THE CORNER OF THE DEFUELING/REFUELING ACCESS CUTOUT, BY INSTALLING A DOUBLER REPAIR.
